|Title:||Edge Metric Dimension of Some Generalized Petersen Graphs||Journal:||Results in Mathematics||Volume:||74||Issue:||4||Issue Date:||1-Dec-2019||Rank:||M21||ISSN:||1422-6383||DOI:||10.1007/s00025-019-1105-9||Abstract:||
The edge metric dimension problem was recently introduced, which initiated the study of its mathematical properties. The theoretical properties of the edge metric representations and the edge metric dimension of generalized Petersen graphs GP(n, k) are studied in this paper. We prove the exact formulae for GP(n, 1) and GP(n, 2), while for other values of k a lower bound is stated.
|Keywords:||discrete mathematics | Edge metric dimension | generalized Petersen graphs||Publisher:||Springer Link||Project:||Mathematical Modelas and Optimization Methods on Large-Scale Systems
Graph theory and mathematical programming with applications in chemistry and computer science
Show full item record
checked on May 29, 2023
checked on May 30, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.